# SDR UPS01836855

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 BUS OFF LIGHT ILLUMINATED AND SMOKE IN COCKPIT. RESECURED WIRE TO TERMINAL X2 OF LMR R2-25 OF NR 1 AC BUS OPS CHECKS NORMAL OF NR 1 AC BUS.
